Get relief from minor aches and pains and temporarily reduce fevers with Motrin IB tablets that each contain 200 mg of the NSAID ibuprofen. Safe and effective when used as directed, these ibuprofen tablets work to temporarily reduce fever and relieve minor aches and pains due to the common cold, headache, muscular aches, minor pain of arthritis, toothache, backache, and menstrual cramps. Each Motrin IB tablet contains 200 milligrams of the nonsteroidal anti-inflammatory drug ibuprofen, a pain relief medicine that works fast to stop pain where it starts for powerful, effective relief. Adults and children 12 and older, take one caplet every 4 to 6 hours while symptoms persist; if pain or fever does not respond to one caplet, two caplets may be used. This site contains current product information and may differ from the information on the product packaging you may have.

Motrin Pain Reliever/Fever Reducer, 200 mg, Coated Caplets, 50 Each

$8.99$0.18 each

Description

Get relief from minor aches and pains and temporarily reduce fevers with Motrin IB tablets that each contain 200 mg of the NSAID ibuprofen. Safe and effective when used as directed, these ibuprofen tablets work to temporarily reduce fever and relieve minor aches and pains due to the common cold, headache, muscular aches, minor pain of arthritis, toothache, backache, and menstrual cramps. Each Motrin IB tablet contains 200 milligrams of the nonsteroidal anti-inflammatory drug ibuprofen, a pain relief medicine that works fast to stop pain where it starts for powerful, effective relief. Adults and children 12 and older, take one caplet every 4 to 6 hours while symptoms persist; if pain or fever does not respond to one caplet, two caplets may be used. This site contains current product information and may differ from the information on the product packaging you may have.

Ingredients

In Each Caplet: Active Ingredients: *Ibuprofen (NSAID) (200 mg), Pain Reliever/Fever Reducer. Inactive Ingredients: Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, FD&C Red 40 Aluminum Lake, FD&C Yellow 6 Aluminum Lake, Iron Oxides, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Stearic Acid, Talc, Titanium Dioxide. *Nonsteroidal Anti-Inflammatory Drug.
Product Number: 00300450481023

Description

Get relief from minor aches and pains and temporarily reduce fevers with Motrin IB tablets that each contain 200 mg of the NSAID ibuprofen. Safe and effective when used as directed, these ibuprofen tablets work to temporarily reduce fever and relieve minor aches and pains due to the common cold, headache, muscular aches, minor pain of arthritis, toothache, backache, and menstrual cramps. Each Motrin IB tablet contains 200 milligrams of the nonsteroidal anti-inflammatory drug ibuprofen, a pain relief medicine that works fast to stop pain where it starts for powerful, effective relief. Adults and children 12 and older, take one caplet every 4 to 6 hours while symptoms persist; if pain or fever does not respond to one caplet, two caplets may be used. This site contains current product information and may differ from the information on the product packaging you may have.
Product Number: 00300450481023